ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Obliquely incident water waves against a vertical cliff

Chakrabarti, A (1992) Obliquely incident water waves against a vertical cliff. In: Applied Mathematics Letters, 5 (1). pp. 13-17.

[img] PDF
OBLIQUELY_INCIDENT.pdf - Published Version
Restricted to Registered users only

Download (299Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0893-9659(92)90126-T

Abstract

Utilizing the commutativity property of the Cartesian coordinate differential operators arising in the boundary conditions associated with the propagation of surface water waves against a vertical cliff, under the assumptions of linearized theory, the problem of obliquely incident surface waves is considered for solution. The case of normal incidence, handled by previous workers follow as a particular limiting case of the present problem, which exhibits a source/sink type behavior of the velocity potential at the shore-line. An independent method of attack is also presented to handle the case of normal incidence.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 02 May 2011 05:41
Last Modified: 02 May 2011 05:41
URI: http://eprints.iisc.ernet.in/id/eprint/37294

Actions (login required)

View Item View Item